# SDR SWAA2023062048262

- Difficulty date: May 13, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 66,602 hours, 39,316 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 231ZF UPPER SURFACE HAS PULLED STRANDS.<[01] IDENTIFIED FLOOR PANEL 231ZF MATERIAL IAW SRM 53-00-50-0I-1 FIGURE 4 TABLE 4 AND BAC DWG 144A5810 ID: 0160. DAMAGE TO UPPER SURFACE EXCEEDS ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-50-1A-1 PARAGRAPH 4.F. FLOOR PANEL DAMAGE IS BEYOND ECONOMICAL REPAIR AND MAY BE REPLACED IAW SRM 53-00-50-2R-0 PARAGRAPH 1.A NOTE.  ROUGH CUT FLOOR PANEL AND LOCATED INSERT HOLES USING BMS4-17 TY6 LOT#1526676-1 IAW SRM 53-00-50-2R-0 PARAGRAPH 1.A NOTE; AND PARAGRAPH 4.A TABLE 204; AND PARAGRAPH 5.S(1)(A-D).;[02] INSTALLED INSERTS USING BMS5-107 LOT#AK2KP8383K-1 AND CURED USING THERMOMETER ID: ATS2208 CAL DUE: 10/2023. APPLIED TAPE BMS8-283 LOT# OCN056838; AND PART MARKED FLOOR PANEL AS REQUIRED IAW SRM 53-00-50-2R-0 PARAGRAPH 5.S(1)(D-H); AND BAC DWG 1144A5810 ID: 0160.;[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2  VERIFIED MEASUREMENTS TABLE;[04] FLOOR PANEL WAS REPLACED WITH NEW FABRICATED FROM RAW STOCK IAW SRM 53-00-50-2R-0 AND DRAWING 144A5810.  UPLOADED CURE SHEETS.  JOB COMPELTE.;[05] CORRECTION FOR LINE 2; 'DWG 1144A5810 ID: 0160.' SHOULD READ 'DWG 144A5810 ID: 0160.';[06] VERIFIED CORRECTIVE ACTIONS 4 AND 5
